EconPapers    
Economics at your fingertips  
 

A YIELD‐FACTOR MODEL OF INTEREST RATES

Darrell Duffie and Rui Kan

Mathematical Finance, 1996, vol. 6, issue 4, 379-406

Abstract: This paper presents a consistent and arbitrage‐free multifactor model of the term structure of interest rates in which yields at selected fixed maturities follow a parametric muitivariate Markov diffusion process with “stochastic volatility.” the yield of any zero‐coupon bond is taken to be a maturity‐dependent affine combination of the selected “basis” set of yields. We provide necessary and sufficient conditions on the stochastic model for this affine representation. We include numerical techniques for solving the model, as well as numerical techniques for calculating the prices of term‐structure derivative prices. the case of jump diffusions is also considered.

Date: 1996
References: View complete reference list from CitEc
Citations: View citations in EconPapers (750)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9965.1996.tb00123.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:6:y:1996:i:4:p:379-406

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627

Access Statistics for this article

Mathematical Finance is currently edited by Jerome Detemple

More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-04-07
Handle: RePEc:bla:mathfi:v:6:y:1996:i:4:p:379-406